# SDR ABXA9800326

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED DURING UPLATCH CHECK.  RECYCLED GEAR, LIGHT EXTINGUISHED.  UPLATCH CHECK OK.  REPLACED THE LEFT MAIN LANDING GEAR DOOR POSITION SWITCH.
